# SDR REXA2012022300273

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,328 hours, 21,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODSTRIP LIGHT INOP AT SEAT 1C INOP.  REMOVED FOD FROM STRIP RECEPTICAL AND RE-ATTACHED LIGHT STRIP IAW AMM 33-50-00 OPC GOOD.
